# SDR QXEA2015060600303

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 10,238 hours, 10,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT AROUND 800FT AFT BAGGAGE DOOR OPENED IN FLIGHT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.   VERIFIED THE AFT CARGO DOOR HANDLE WAS EXTENDED IN THE UNLOCKED POSITION.  PERFORMED GVI ON HANDLE LATCH MECHANISM AND ASSOCIATED HARDWARE WITH NO DEFECTS NOTED.  FOUND THE AFT BLOW OUT PANEL IN THE AFT CARGO COMPARTMENT OUT.  RESET THE BLOW OUT PANEL. PERFORMED OPS TEST OF THE AFT CARGO DOOR IAW AMM TASK 52-31-00-710-801 AND HS 52-0028. OPS TEST GOOD. PRESSURIZED A/C IAW AMM TASKS 21-00-00-863-801 & 802. PRESSURIZATION NORMAL, AFT CARGO DOOR REMAINED LOCKED CLOSED AND INDICATED CLOSED. NO FURTHER DEFECTS NOTED.
